RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2009, том 5, 029, 17 страниц (Mi sigma375)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Limits of Gaudin Systems: Classical and Quantum Cases

Alexander Chervova, Gregorio Falquib, Leonid Rybnikova

a Institute for Theoretical and Experimental Physics, 25 Bolshaya Cheremushkinskaya Str., 117218 Moscow, Russia
b Dipartimento di Matematica e Applicazioni, Università di Milano - Bicocca, via R. Cozzi, 53, 20125 Milano, Italy

Аннотация: We consider the XXX homogeneous Gaudin system with $N$ sites, both in classical and the quantum case. In particular we show that a suitable limiting procedure for letting the poles of its Lax matrix collide can be used to define new families of Liouville integrals (in the classical case) and new “Gaudin” algebras (in the quantum case). We will especially treat the case of total collisions, that gives rise to (a generalization of) the so called Bending flows of Kapovich and Millson. Some aspects of multi-Poisson geometry will be addressed (in the classical case). We will make use of properties of “Manin matrices” to provide explicit generators of the Gaudin Algebras in the quantum case.

Ключевые слова: Gaudin models; Hamiltonian structures; Gaudin algebras

DOI: https://doi.org/10.3842/SIGMA.2009.029

Полный текст: PDF файл (321 kB)
Полный текст: http://emis.mi.ras.ru/.../029
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0903.1604
Тип публикации: Статья
MSC: 82B23; 81R12; 17B80; 81R50
Поступила: 1 ноября 2008 г.; в окончательном варианте 25 февраля 2009 г.; опубликована 9 марта 2009 г.
Язык публикации: английский

Образец цитирования: Alexander Chervov, Gregorio Falqui, Leonid Rybnikov, “Limits of Gaudin Systems: Classical and Quantum Cases”, SIGMA, 5 (2009), 029, 17 pp.

Цитирование в формате AMSBIB
\RBibitem{CheFalRyb09}
\by Alexander Chervov, Gregorio Falqui, Leonid Rybnikov
\paper Limits of Gaudin Systems: Classical and Quantum Cases
\jour SIGMA
\yr 2009
\vol 5
\papernumber 029
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma375}
\crossref{https://doi.org/10.3842/SIGMA.2009.029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2506183}
\zmath{https://zbmath.org/?q=an:1160.82316}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267267900029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896059191}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma375
  • http://mi.mathnet.ru/rus/sigma/v5/p29

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Chervov A., Falqui G., Rubtsov V., “Algebraic properties of Manin matrices. I”, Adv. in Appl. Math., 43:3 (2009), 239–315  crossref  mathscinet  zmath  isi  scopus
    2. Musso F., “Loop coproducts, Gaudin models and Poisson coalgebras”, J. Phys. A, 43:43 (2010), 434026, 17 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Aguirre L., Felder G., Veselov A.P., “Gaudin subalgebras and stable rational curves”, Compos Math, 147:5 (2011), 1463–1478  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:245
    Полный текст:39
    Литература:30

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019